# SDR UIEA2020032700553

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,839 hours, 23,315 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "CABIN ALT AUTO 1"( PERFORMED CABIN PRESSURE CONTROLLER BITE PER FIM 21-31 FT 809, FAULT A/C MOTOR, PUSH VERIFY, NO FAULTS. SYSTEM OK. )
